MAUDE Adverse Event Report: KARL STORZ SE & CO. KG EAR LOOP, SIZE 1

KARL STORZ SE & CO. KG EAR LOOP, SIZE 1
Model Number 152801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.Concomitant product added in section d10 device was inovlved in the event and did not defect involved component, which is not causal for the event: article: 400600 - nasal speculum, for children, 13 cm lot: ff03 product returned on: novemeber 10,2025.Cross reference complaint id (b)(4).The event is filed under internal karl storz complaint id:(b)(4).
 
Event or Problem Description
It was reported no defect description was provided for this case.But the technical inspection of the device showed that 3 loops were broken at the distal end.No negative impact in state of health reported.Cross reference mdr: 9610617-2025-02296, 9610617-2025-02297.

Brand Name
EAR LOOP, SIZE 1
Common Device Name
EAR LOOP, SIZE 1
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23783425
Report Number9610617-2025-02295
Device Sequence Number14734823
Product Code LRC
UDI-Device Identifier04048551057643
UDI-Public04048551057643
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152801
Device Catalogue Number152801
Device Lot NumberIL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 400600 NASAL SPECULUMLOT: FF03
Patient SexUnknown